American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] Monica Vazirani. Categorifying the tensor product of a level 1 highest weight and perfect crystal in type $A$. Proceedings of Symposia in Pure Mathematics 92 293-324.
Book volume table of contents   
View Article: PDF

[2] Seok-Jin Kang, Kyu-Hwan Lee, Hansol Ryu and Ben Salisbury. A combinatorial description of the affine Gindikin-Karpelevich formula of type $A_n^{(1)}$. Proceedings of Symposia in Pure Mathematics 92 145-165.
Book volume table of contents   
View Article: PDF

[3] Anindya Dey. Mirror Symmetry in Flavored Affine $D$-type Quivers. Proceedings of Symposia in Pure Mathematics 88 259-269.
Book volume table of contents   
View Article: PDF

[4] Hassan Lhou and Jeb F. Willenbring. Lowest $\mathfrak{sl}(2)$-types in $\mathfrak{sl}(n)$-representations. Represent. Theory 21 (2017) 20-34.
Abstract, references, and article information   
View Article: PDF

[5] Yong Jiang and Jie Sheng. An insight into the description of the crystal structure for Mirkovi\'c-Vilonen polytopes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Ivan Losev. Rational Cherednik algebras and categorification. Contemporary Mathematics 683 (2017) 1-40.
Book volume table of contents   
View Article: PDF

[7] Sylvie Corteel. Rogers-Ramanujan identities and the Robinson-Schensted-Knuth correspondence. Proc. Amer. Math. Soc. 145 (2017) 2011-2022.
Abstract, references, and article information   
View Article: PDF

[8] Se-jin Oh. Auslander-Reiten quiver of type A and generalized quantum affine Schur-Weyl duality. Trans. Amer. Math. Soc. 369 (2017) 1895-1933. MR 3581223.
Abstract, references, and article information   
View Article: PDF

[9] Eugene Gorsky, Mikhail Mazin and Monica Vazirani. Affine permutations and rational slope parking functions. Trans. Amer. Math. Soc. 368 (2016) 8403-8445.
Abstract, references, and article information   
View Article: PDF

[10] Claus Michael Ringel. The Catalan combinatorics of the hereditary artin algebras. Contemporary Mathematics 673 (2016) 51-177.
Book volume table of contents   
View Article: PDF

[11] Matthew Fayers. The irreducible representations of the alternating group which remain irreducible in characteristic $p$. Trans. Amer. Math. Soc. 368 (2016) 5807-5855.
Abstract, references, and article information   
View Article: PDF

[12] Tewodros Amdeberhan. Explicit computations with the divided symmetrization operator. Proc. Amer. Math. Soc. 144 (2016) 2799-2810.
Abstract, references, and article information   
View Article: PDF

[13] Christopher Manon. Newton-Okounkov polyhedra for character varieties and configuration spaces. Trans. Amer. Math. Soc. 368 (2016) 5979-6003.
Abstract, references, and article information   
View Article: PDF

[14] Cédric Lecouvey, Emmanuel Lesigne and Marc Peigné. Conditioned random walks from Kac-Moody root systems. Trans. Amer. Math. Soc. 368 (2016) 3177-3210.
Abstract, references, and article information   
View Article: PDF

[15] Tommy Wuxing Cai and Richard P. Stanley. The Smith normal form of a matrix associated with Young's lattice. Proc. Amer. Math. Soc. 143 (2015) 4695-4703. MR 3391028.
Abstract, references, and article information   
View Article: PDF

[16] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc. 368 (2016) 1097-1158.
Abstract, references, and article information   
View Article: PDF

[17] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc. 367 (2015) 8543-8578.
Abstract, references, and article information   
View Article: PDF

[18] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc. 367 (2015) 8383-8419.
Abstract, references, and article information   
View Article: PDF

[19] Alexander R. Miller. Foulkes characters for complex reflection groups. Proc. Amer. Math. Soc. 143 (2015) 3281-3293.
Abstract, references, and article information   
View Article: PDF

[20] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc. 367 (2015) 4111-4156.
Abstract, references, and article information   
View Article: PDF

[21] Lucas Fresse, Anna Melnikov and Sammar Sakas-Obeid. On the structure of smooth components of Springer fibers. Proc. Amer. Math. Soc. 143 (2015) 2301-2315.
Abstract, references, and article information   
View Article: PDF

[22] C. Bowman, M. De Visscher and R. Orellana. The partition algebra and the Kronecker coefficients. Trans. Amer. Math. Soc. 367 (2015) 3647-3667.
Abstract, references, and article information   
View Article: PDF

[23] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc. 143 (2015) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[24] Karola Mészáros. Product formulas for volumes of flow polytopes. Proc. Amer. Math. Soc. 143 (2015) 937-954.
Abstract, references, and article information
View Article: PDF

[25] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[26] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[27] Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury. Combinatorics of Casselman-Shalika formula in type $A$. Proc. Amer. Math. Soc. 142 (2014) 2291-2301.
Abstract, references, and article information   
View Article: PDF

[28] Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy. On prime nonprimitive von Neumann regular algebras. Trans. Amer. Math. Soc. 366 (2014) 2375-2392.
Abstract, references, and article information   
View Article: PDF

[29] V. I. Danilov, A. V. Karzanov and G. A. Koshevoy. Tropical Pl\"ucker functions and Kashiwara crystals. Contemporary Mathematics 616 (2014) 77-99.
Book volume table of contents   
View Article: PDF

[30] Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. Rank 2 affine MV polytopes. Represent. Theory 17 (2013) 442-468.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia